# SDR ASAA2017032120234

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 15,999 hours, 5,196 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24301
- Condition: Damaged
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RIGHT SIDE CORE AREA MW0325 HARNESS AT 3:00 POSITION SIX INCHES FORWARD OF RIGHT CORE DETECTOR LOOP HAS 5 INCHES OF HARNESS SHIELD SHEATH MISSING BEHIND PNEUMATIC DUCT.  ACFT GROUNDED.  REMOVED & REPLACED FIRE DETECTION HARNESS IAW AMM 26-11-02. ENGINE FIRE DETECTION OPS TESTED GOOD IAW AMM 26-11-00.
